Frame functions, signed measures and completeness of inner product spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 41-49
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a5,
author = {Dvure\v{c}enskij, Anatolij},
title = {Frame functions, signed measures and completeness of inner product spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {41--49},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046444},
zbl = {0715.46031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a5/}
}
TY - JOUR AU - Dvurečenskij, Anatolij TI - Frame functions, signed measures and completeness of inner product spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1989 SP - 41 EP - 49 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a5/ LA - en ID - AUCMP_1989_30_2_a5 ER -
Dvurečenskij, Anatolij. Frame functions, signed measures and completeness of inner product spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 41-49. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a5/